Alert archive / Kentucky / Wind Advisories in 2022

Wind Advisory 7, NWS Louisville, KY

November 4, 202249 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this wind advisory at Nov 4, 2022, 2:17 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Nov 5, 2022, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2022, 2:17 PM CDT (19:17 UTC)
In effect from
Nov 5, 2022, 7:00 AM CDT
Expired
Nov 5, 2022, 7:00 PM CDT
In force
12 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

414 
WWUS73 KLMK 041917
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
317 PM EDT Fri Nov 4 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050330-
/O.NEW.KLMK.WI.Y.0007.221105T1200Z-221106T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
317 PM EDT Fri Nov 4 2022 /217 PM CDT Fri Nov 4 2022/

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...All of southern Indiana and central Kentucky. 

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Driving could be difficult on east-west highways, especially in
  high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RAS
4 follow-up statements
711 
WWUS73 KLMK 050123
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
923 PM EDT Fri Nov 4 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050930-
/O.CON.KLMK.WI.Y.0007.221105T1200Z-221106T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
923 PM EDT Fri Nov 4 2022 /823 PM CDT Fri Nov 4 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

* WHAT...South winds 15 to 20 mph with gusts of up to 45 mph 
  expected.

* WHERE...Portions of and southern Indiana and central Kentucky. 

* WHEN...From 8 AM to 8 PM EDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JML
580 
WWUS73 KLMK 050705
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
305 AM EDT Sat Nov 5 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052000-
/O.CON.KLMK.WI.Y.0007.221105T1200Z-221106T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
305 AM EDT Sat Nov 5 2022 /205 AM CDT Sat Nov 5 2022/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...South winds 10 to 20 mph with gusts up to 45 mph 
  expected. A few isolated gusts of 50 mph are possible.

* WHERE...All of southern Indiana and Central Kentucky.

* WHEN...From 8 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MJ
049 
WWUS73 KLMK 051957
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
357 PM EDT Sat Nov 5 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-060000-
/O.CON.KLMK.WI.Y.0007.000000T0000Z-221106T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
357 PM EDT Sat Nov 5 2022 /257 PM CDT Sat Nov 5 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with frequent gusts around 35
  mph. A few isolated gusts of 45 mph are still possible before
  sunset.

* WHERE...All of southern Indiana and Central Kentucky.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

RAS
948 
WWUS73 KLMK 060015
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
815 PM EDT Sat Nov 5 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-060115-
/O.EXP.KLMK.WI.Y.0007.000000T0000Z-221106T0000Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
815 PM EDT Sat Nov 5 2022 /715 PM CDT Sat Nov 5 2022/

...WIND ADVISORY HAS EXPIRED...

Winds are diminishing across the region, therefore the Wind
Advisory has been allowed to expire on time.

$$

JML

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Nov 4, 2:17 PM CDT, 0 minutes earlier.

Area forecast discussion, Nov 4, 2:17 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
317 PM EDT Fri Nov 4 2022

.Short Term (Now through Saturday)...
Issued at 255 PM EDT Fri Nov 4 2022

...Windy and Rainy Saturday...

Strong and gusty south winds are expected late tonight and Saturday
as an upper-level low kicks NE from the OK/TX Panhandle to the Upper
Peninsula of Michigan. Low-level jet will crank H9 winds up to 50 kt
or better ahead of the sfc cold front, and we'll have just enough
mixing during the day on Saturday to get fairly frequent gusts of 40
to 45 mph, with localized peaks pushing 50 mph. Even though the LLJ
is well established before daybreak, don't expect that to mix down
to the sfc right away, so have decided to run a Wind Advisory from
12Z Saturday to 00Z Sunday.

Weakening band of pre-frontal rain showers will get into some of our
southern Indiana counties by daybreak Sat, and then progress across
the area. Not expecting a steady rain, but there will be enough
intervals of rain to support categorical POPs. QPF could approach
half an inch, mainly along the I-65 corridor, but rainfall amounts
will trail off considerably east of Highway 127 in Kentucky. After
this band weakens, some hi-res models are hinting at a strongly
forced band right along the sfc cold front in the afternoon.
Instability isn't great, but the forcing could help some of these
showers grow tall enough to produce a few rumbles of thunder, so
will include a slight chance for embedded thunder.

By late afternoon on Sat we'll start to taper the precip from west
to east, and winds should start to subside as the low-level jet
retreats to our east.

.Long Term (Saturday Night through Thursday)...
Issued at 310 PM EDT Fri Nov 4 2022

Saturday Night - Sunday Night...

Somewhat greater than normal uncertainty exists in the forecast at
the beginning of the extended period, largely relating to the
evolution of the cold front which will enter the area on Saturday.
Preliminary 04/12Z guidance has slowed the passage of the front,
with moisture now expected to linger overnight Saturday night for
areas along and east of I-65. As the mid-level trough lifts into
Canada Saturday night and Sunday morning, the sfc front over central
Kentucky and Indiana will rapidly weaken as it loses mid- and upper-
level support. With no instability expected post-sunset Saturday,
nothing more than a few scattered showers would be expected in the
vicinity of weak lift along the front, resulting in generally less
than 1/10" QPF.

The uncertainty in Sunday's forecast lies in how far east the
aforementioned front makes it Saturday night. While the front will
be quite dilapidated by Sunday morning, moisture pooled along the
front will keep some regions locked in with cloud cover and a low
chance for showers/drizzle during the day on Sunday. At present, the
Bluegrass and Lake Cumberland regions would have the highest
likelihood for being locked into this dreary setup, with areas along
and west of I-65 expected to see more dry air filter in, which
should lead to more sunshine for the day on Sunday. However,
variations in the position of the front from current guidance may
lead to shifts in the Sunday forecast. High temperatures Sunday
afternoon are expected to range from the upper 60s to the low-to-mid
70s.

Monday - Thursday Night...

Heading into the start of next week, sfc ridging and mid-to-upper
level SW flow will begin to setup across the eastern third of the
CONUS, favoring above-normal temperatures and dry weather. On
Monday, as dry sfc high pressure pushes in from the Great Lakes, the
residual moisture from the weekend's stationary front should push
southward into Tennessee and the Gulf States, although additional
cloud cover and a very isolated shower could linger across southern
KY into Monday morning. Forecast confidence increases for Tuesday
and Wednesday as medium-range guidance is in good agreement with
amplifying mid- and upper-level wave pattern with ridging across the
eastern CONUS and troughing across the western CONUS. Mostly sunny
skies and daytime temperatures in the upper 60s and low-to-mid 70s
are expected for next Tuesday and Wednesday.

Models diverge once again toward the end of next week, with the
ECMWF depicting a peculiar disturbance originating in the eastern
Atlantic before being carried northward thanks to influence from an
approaching trough. This scenario could bring more substantial
rainfall to portions of eastern KY; however, confidence in this
exact evolution is extremely low, and will continue with low-end
PoPs for next Thursday.

&&

.Aviation (18Z TAF Issuance)
Issued at 145 PM EDT Fri Nov 4 2022

IMPACTS:
    - LLWS late this evening through daybreak Sat
    - Increasing southerly winds with gusts 30-35 kt on Sat

DISCUSSION: Prevailing VFR conditions expected for most of the valid
TAF period. Bigger concern will be winds increasing out of the
south. Gusts near 20 kt will briefly subside this evening, but
return after midnight as low-level jetting intensifies. Could also
see LLWS at times with 2000 ft winds near 50 kt. Strongest winds
expected Sat morning until precip arrives, with sustained 20-25 kt
and prevailing gusts around 30 kt. Could see peak winds approach 40
kt in the afternoon especially at SDF and LEX.

Ceilings lower as precip moves in Sat morning, but should only
briefly drop into MVFR if at all. Precip could have a more
convective character with the main cold front Sat afternoon, but
TS probabilities are too low to mention in the SDF planning period.

CONFIDENCE: Medium, limited mainly by the persistence of strong
winds and/or precip

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory from 8 AM to 8 PM EDT Saturday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...Wind Advisory from 8 AM to 8 PM EDT Saturday for INZ076>079-083-
     084-089>092.

&&

Short Term........RAS
Long Term.........CSG
Aviation..........RAS
Hazardous weather outlook, Nov 4, 2:17 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
317 PM EDT Fri Nov 4 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-051930-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
317 PM EDT Fri Nov 4 2022 /217 PM CDT Fri Nov 4 2022/

...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gusty south winds are expected Saturday, with gusts around 40 mph
at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS/CSG

Nearby

Wind Advisories in Kentucky, 2022Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.